zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The solution of multipoint boundary value problems by the optimal homotopy asymptotic method. (English) Zbl 1189.65154
Summary: We solve multipoint boundary value problems using the Optimal Homotopy Asymptotic Method (OHAM).The proposed method is tested upon several problems from the literature and the results are compared with the available exact solution. This method provides easy tools to control the convergence region of approximating solution series where ever necessary.
MSC:
65L99Numerical methods for ODE
34A45Theoretical approximation of solutions of ODE
34B10Nonlocal and multipoint boundary value problems for ODE
References:
[1]Wazwaz, A. M.: The numerical solution of sixth-order boundary value problems by the modified decomposition method, Appl. math. Comput. 118, 311-325 (2001) · Zbl 1023.65074 · doi:10.1016/S0096-3003(99)00224-6
[2]Tatari, M.; Dehgan, M.: The use of the Adomian decomposition method for solving multipoint boundary value problems, Phys. scr. 73, 672-676 (2006)
[3]Siraj-Ul-Islam; Sirajul-Haq; Ali, Javed: Numerical solution of special 12th-order boundary value problems using differential transform method, Comm. nonl. Sci. numeric. Simul. 14, No. 4, 1132-1138 (2009)
[4]He, J. H.: Variational approach to the sixth-order boundary value problems, Appl. math. Comput. 143, No. 2–3, 537-538 (2003) · Zbl 1025.65043 · doi:10.1016/S0096-3003(02)00381-8
[5]Yao, Q.: Successive iteration and positive solution for nonlinear second-order three-point boundary value problem, Comput. math. Appl. 50, 433-444 (2005) · Zbl 1096.34015 · doi:10.1016/j.camwa.2005.03.006
[6]Siraj-Ul-Islam; Tirmizi, I. A.; Fazal-I-Haq; Khan, M. A.: Non-polynomial splines approach to the solution of sixth-order boundary-value problems, Appl. math. Comput. 195, 270-284 (2008) · Zbl 1130.65077 · doi:10.1016/j.amc.2007.04.093
[7]He, J. H.: Homotopy perturbation method for solving boundary value problems, Phys. lett. A. 350, 87-88 (2006) · Zbl 1195.65207 · doi:10.1016/j.physleta.2005.10.005
[8]Noor, M. A.; Mohyud-Din, S. T.: An efficient algorithm for solving fifth-order boundary value problems, Math. comput. Model. 45, No. 7–8, 954-964 (2007) · Zbl 1133.65052 · doi:10.1016/j.mcm.2006.09.004
[9]He, J. H.: Limit cycle and bifurcation of nonlinear problems, Chaos solitons fractals 26, No. 3, 827-833 (2005) · Zbl 1093.34520 · doi:10.1016/j.chaos.2005.03.007
[10]He, J. H.: Comparison of homotopy perturbation method and homotopy analysis method, Appl. math. Comput. 156, No. 2–6, 527-539 (2004) · Zbl 1062.65074 · doi:10.1016/j.amc.2003.08.008
[11]He, J. H.: The homotopy perturbation method for nonlinear oscillators with discontinuities, Appl. math. Comput. 151, No. 1, 287-292 (2004) · Zbl 1039.65052 · doi:10.1016/S0096-3003(03)00341-2
[12]He, J. H.: A new iteration method for solving algebraic equations, Appl. math. Comput. 135, No. 1, 81-84 (2003) · Zbl 1023.65039 · doi:10.1016/S0096-3003(01)00313-7
[13]He, J. H.: Homotopy perturbation technique, Comput. methods appl. Mech. eng. 178, No. 3–4, 257-262 (1999)
[14]Liao, S. J.: Beyond perturbation: introduction to the homotopy analysis method, (2004)
[15]Marinca, V.; Herisanu, N.; Nemes, I.: Optimal homotopy asymptotic method with application to thin film flow, Cent. eur. J. phys. 6, No. 3, 648-653 (2008)
[16]Herisanu, N.; Marinca, V.; Dordea, T.; Madescu, G.: A new analytical approach to nonlinear vibration of an electric machine, Proc. romanian. Acad. ser. A: math. Phys. tech. Sci., inf. Sci. 9, No. 3, 229-236 (2008)
[17]Marinca, V.; Herisanu, N.; Bota, C.; Marinca, B.: An optimal homotopy asymptotic method applied to the steady flow of fourth-grade fluid past a porous plate, Appl. math. Lett. 22, No. 2, 245-251 (2009) · Zbl 1163.76318 · doi:10.1016/j.aml.2008.03.019
[18]Marinca, V.; Herisanu, N.: An optimal homotopy asymptotic method for solving nonlinear equations arising in heat transfer, Int. comm. Heat mass transfer 35, 710-715 (2008)
[19]Timoshenko, S.: Theory of elastic stability, (1961)
[20]Bai, C.; Fang, J.: Existence of multiple positive solutions for nonlinear m-point boundary value problems, J. math. Anal. appl. 281, 76-85 (2003) · Zbl 1030.34026 · doi:10.1016/S0022-247X(02)00453-5
[21]Henderson, J.: Five-point boundary value problems for third-order differential equations by solution matching, Math. comput. Model. 42, 133-137 (2005) · Zbl 1088.34508 · doi:10.1016/j.mcm.2004.04.007
[22]Ma, R.: Existence theorems for a second-order three-point boundary value problem, J. math. Anal. appl. 212, 430-442 (1997) · Zbl 0879.34025 · doi:10.1006/jmaa.1997.5515
[23]Haque, M.; Baluch, M. H.; Mohsen, M. F. N.: Solution of multiple point, nonlinear boundary value problems by method of weighted residuals, Int. J. Comput. math. 19, 69-84 (1986) · Zbl 0653.65059 · doi:10.1080/00207168608803505
[24]Liu, G. R.; Wu, T. Y.: Multiple boundary value problems by differential quadrature method, Math. comput. Model. 35, 215-227 (2002) · Zbl 0999.65074 · doi:10.1016/S0895-7177(01)00160-1
[25]Tirmizi, I. A.; Twizell, E. H.; Siraj-Ul-Islam: A numerical method for third-order non-linear boundary-value problems in engineering, Int. J. Comput. math. 82, No. 1, 103-109 (2005) · Zbl 1065.65098 · doi:10.1080/0020716042000261469